On regularity and singularity of free boundaries in obstacle problems

Research output: Contribution to journalArticlepeer-review

Abstract

The author presents a simple approach to both regularity and singularity theorems for free boundaries in classical obstacle problems. This approach is based on the monotonicity of several variational integrals, the Federer-Almgren dimension reduction and stratification theorems, and some simple PDE arguments.

Original languageEnglish (US)
Pages (from-to)645-652
Number of pages8
JournalChinese Annals of Mathematics. Series B
Volume30
Issue number5
DOIs
StatePublished - 2009

Keywords

  • Dimension reduction
  • Free boundary
  • Monotonicity
  • Uniqueness of blow-ups

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On regularity and singularity of free boundaries in obstacle problems'. Together they form a unique fingerprint.

Cite this